Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 18, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at May 12, 2015, 1:11 AM CDT for Brooks County, Jim Hogg County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2015, 1:11 AM CDT (06:11 UTC)
- Expired
- May 12, 2015, 4:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brooks County, TX, Jim Hogg County, TX
The radar
The Corpus Christi radar (KCRP), 116 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2805 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
001
WGUS54 KBRO 120611
FFWBRO
TXC047-247-120915-
/O.NEW.KBRO.FF.W.0018.150512T0611Z-150512T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
111 AM CDT TUE MAY 12 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS...
NORTHWESTERN BROOKS COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 415 AM CDT
* AT 110 AM CDT...RADAR INDICATED VERY HEAVY RAINFALL WAS
MOVING INTO HEBBRONVILLE OVER AN AREA THAT HAS ALREADY
EXPERIENCED 3 TO 5 INCHES OF RAIN TONIGHT. AN ADDITIONAL TWO
TO FOUR INCHES IS POSSIBLE. THIS WILL LEAD TO FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JIM HOGG COUNTY AIRPORT...HEBBRONVILLE...HEBBRONVILLE HIGH
SCHOOL...GRUY STADIUM...LAS LOMITAS...SOUTH FORK ESTATES AND
HEBBRONVILLE BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9830
2711 9830 2724 9880 2735 9880 2736 9863
2734 9862 2734 9859 2736 9859 2736 9855
$$
JGG/CB1 follow-up statement
036
WGUS74 KBRO 120827
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
327 AM CDT TUE MAY 12 2015
TXC247-120837-
/O.CAN.KBRO.FF.W.0018.000000T0000Z-150512T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JIM HOGG TX-
327 AM CDT TUE MAY 12 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN JIM HOGG COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 2726 9849 2726 9830 2711 9830 2716 9849
2724 9849 2724 9850 2725 9851 2727 9851
$$
TXC047-120915-
/O.CON.KBRO.FF.W.0018.000000T0000Z-150512T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOKS TX-
327 AM CDT TUE MAY 12 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
NORTHWESTERN BROOKS COUNTY...
AT 327 AM CDT...WIDESPREAD FLASH FLOODING CONTINUES IN NORTHERN
BROOKS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 2726 9849 2726 9830 2711 9830 2716 9849
2724 9849 2724 9850 2725 9851 2727 9851
$$
JGGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 11, 6:37 PM CDT, 6 hours 34 minutes earlier.
Area forecast discussion, May 11, 6:37 PM CDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
637 PM CDT MON MAY 11 2015
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...ONLY MINOR CHANGES TO THE PREVIOUS SET OF TAFS.
PREVIOUS AVIATION DISCUSSION FOLLOWS:
THICK LOW TO MID LEVEL CLOUDS WILL REMAIN ACROSS THE AREA THROUGH
THE AFTERNOON WITH VFR CONDITIONS BUT MAINLY OVERCAST.
SOUTHWESTERLY FLOW WILL FEED ELEVATED MOISTURE WHILE SOUTHEAST
FLOW AT THE SURFACE BRINGS A SURGE OF GULF MOISTURE INLAND. THIS
WILL ENHANCE CONVECTION THIS AFTERNOON ESPECIALLY OVER THE WESTERN
COUNTIES WITH BRIEF SHOWERS POSSIBLE NEAR THE COAST. ADDED TEMPO
GROUPS FOR THE BEST TIMING AT THIS TIME. THE HEAVIER AND STRONGER
CONVECTION IS EXPECTED THIS EVENING AND TONIGHT OVER ZAPATA...JIM
HOGG AND STARR COUNTY. CEILINGS WILL REMAIN AROUND MVFR WITH VIS
LOWERING DUE TO THE MODERATE TO HEAVY RAINFALL.
&&
.PREV DISCUSSION... /ISSUED 256 PM CDT MON MAY 11 2015/
SHORT TERM /NOW THROUGH TUESDAY/...
IMPACTS...A VERY ACTIVE WEATHER PATTERN IS IN STORE FOR DEEP SOUTH
TX AND THE RIO GRANDE VALLEY THIS WEEK. A PERSISTENT DEEP MOISTURE
FROM THE PACIFIC MOVES EASTWARD ACROSS NORTHERN MEXICO INTO SOUTH
CENTRAL TX COMBINED WITH A FRONTAL BOUNDARY THAT STALLS OVER THE
AREA IN ADDITION TO UPPER LEVEL ENERGY FROM A SLOW-MOVING
PERTURBATIONS WITHIN THE FLOW MOVING WEST TO SOUTHWEST WILL PROVIDE
A PROLONGED PERIOD OF MODERATE TO HEAVY RAIN AND THUNDERSTORM
ACTIVITY.
THE FRONTAL BOUNDARY CURRENTLY LOCATED AROUND THE SAN ANTONIO AREA
IS PRODUCING SHOWERS AND THUNDERSTORMS AT THIS TIME. THIS ACTIVITY
WILL BE ON THE INCREASE AS THE BOUNDARY SLOWLY MOVES SOUTH. NEAR
SOUTH TX...CONVECTION IS INITIATING FROM THE SOUTHEASTERLY FLOW
WHICH IS FEEDING THE LOW LEVEL MOISTURE INTO THE AREA. THE AREAS
THAT WILL SEE CONVECTION WILL BE MAINLY FROM HIDALGO AND BROOKS
WESTWARD INTO ZAPATA COUNTY. SOME OF THE STORMS HAVE THE POTENTIAL
TO BECOME SEVERE MAINLY PRODUCING HEAVY RAINFALL WITH LOCALLY
DAMAGING WINDS AND LARGE HAIL AND AN ISOLATED TORNADO CAN NOT BE
RULED OUT. MOST OF THE CONVECTION WILL INITIATE OVER THE EAST OF THE
SIERRA MADRE MOUNTAINS AND MOVE EAST TOWARDS THE COAST WITH THE
STRONGEST STORMS CLOSER TO THE WESTERN COUNTIES AND DO EXPECT THE
ACTIVITY TO WEAKEN AS IT MOVES TOWARDS THE COASTAL COUNTIES OF
WILLACY AND CAMERON. MODEL SOUNDING SHOWS PRECIPITABLE WATER
INCREASING CLOSE TO 2 INCHES WITH A WELL SATURATED SOUNDING THROUGH
THE COLUMN THROUGH WEDNESDAY MORNING WHICH HP SUPERCELLS WILL BE
POSSIBLE. EXPECT THIS ACTIVITY TO GRADUALLY INCREASE AS THE
AFTERNOON PROGRESSES AND CONTINUE INTO TONIGHT THROUGH EARLY MORNING
TUESDAY. AVERAGE RAINFALL AMOUNTS WILL BE AROUND 2 TO 3 INCHES
ESPECIALLY FOR THE WESTERN COUNTIES FROM HIDALGO WESTWARD AND 1 TO 2
INCHES NEAR THE COAST FOR THE SHORT TERM PERIOD. DUE TO THE
ABUNDANCE ON CLOUD COVER AND THE COMBINATION OF THE WARM
SOUTHEASTERLY FLOW WILL MAINTAIN TEMPERATURES IN THE MID TO UPPER
70S TONIGHT AND TUESDAY WARMING AROUND MID TO UPPER 80S. A FLASH
FLOOD WATCH IS ISSUED FOR ZAPATA...JIM HOGG...BROOKS AND STARR.
LONG TERM /WEDNESDAY THROUGH SUNDAY/...HIGHLY AMPLIFIED PATTERN
FOR THE REST OF THE WEEK ACROSS THE US...WITH TROUGH ALONG THE
WEST COASTAL AND RIDGE OVER THE SE US. MODEL WILL CONTINUE TO
BRING WEAK SHORTWAVES AROUND THE TROUGH THROUGH THE SOUTHERN
US...WITH ONE EXITING THE REGION WEDNESDAY AFTERNOON AND ANOTHER
SWEEPING THROUGH FRIDAY MORNING. THESE FEATURES WILL LIKELY BRING
ANOTHER ROUND OF THUNDERSTORM ACTIVITY...BUT BEST DYNAMICS WILL
STILL BE FURTHER TO THE NORTH AND WEST. PLUS THERE WILL NOT BE A
WELL DEFINED SFC FOCUSING MECHANISM IN THE REGION...SO RAIN
CHANCES WILL BE LOWER FOR THE LATTER HALF OF THE WEEK.
SOUTHWESTERLY FLOW REMAINS THROUGH THE WEEKEND AS WELL...WITH
CONTINUED SLIGHT CHANCE FOR PRECIP. TEMPERATURES WILL MODIFYLITTLE
THROUGH THE WEEK...SLOWLY INCREASING THROUGH THE 80S EACH DAY.
MARINE...
NOW THROUGH TUESDAY NIGHT...DUE TO THE PROLONGED
SOUTHEASTERLY FETCH AND THE INCREASE PRESSURE GRADIENT...THE SEAS
WILL BUILT CLOSER TO 6 FEET WHICH WILL PRODUCE SCEC CONDITIONS
ACROSS THE GULF WATERS. THE MAIN CONCERNED WILL BE THE INCREASE OF
CONVECTION WITH POTENTIAL FOR HAIL...VERY HEAVY RAIN... FREQUENT
LIGHTNING AND STRONG GUSTY OUTFLOWS. THIS PATTERN WILL CONTINUE FOR
THIS EVENING INTO TONIGHT AND TUESDAY AS A FRONTAL BOUNDARY STALLS
TO OUR NORTH AND INTERACTS WITH UPPER LEVEL DISTURBANCE COMING FROM
THE WESTERLY FLOW. IN ADDITION AN ABUNDANCE OF MOISTURE WILL KEEP AN
ACTIVE PATTERN FOR MOST OF THE WEEK.
WEDNESDAY THROUGH FRIDAY...AGITATED CONDITIONS WILL CONTINUE INTO
THE LATTER HALF OF THE WEEK...WITH MODEST WINDS AND A LARGE FETCH
ACROSS THE GULF. SEAS WILL GENERALLY REMAIN 3 TO 5 FEET. NO
ADVISORIES ARE FORECAST AT THIS TIME.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR TXZ248>250-252.
HIGH RIP CURRENT RISK UNTIL 7 PM CDT THIS EVENING FOR TXZ251-256-
257.
GM...NONE.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGVHazardous weather outlook, May 11, 3:59 PM CDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 359 PM CDT MON MAY 11 2015 TXZ248>257-122200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 359 PM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. A FLASH FLOOD WATCH IS IN EFFECT FOR ZAPATA...STARR...JIM HOGG... AND BROOKS COUNTIES BEGINNING AT 6 PM CDT THIS EVENING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST. ANY OF THE STRONGER OR SLOWER-MOVING THUNDERSTORMS WILL HAVE THE ABILITY TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES THROUGH THE ENTIRE FORECAST PERIOD. THE FLASH FLOOD WATCH FOR ZAPATA...STARR...JIM HOGG...AND BROOKS COUNTIES WILL REMAIN IN EFFECT UNTIL 5 PM CDT TUESDAY. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING ARE POSSIBLE TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... RESIDENTS OBSERVING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING TONIGHT THROUGH TUESDAY NIGHT SHOULD REPORT THOSE OBSERVATIONS TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. GMZ130-132-135-150-155-170-175-122200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 359 PM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF SMALL CRAFT ADVISORY ARE POSSIBLE ALONG THE LOWER TEXAS COAST TUESDAY THROUGH WEDNESDAY NIGHT...AND AGAIN SATURDAY NIGHT THROUGH SUNDAY...AS ROUGH SWELLS FROM THE SOUTHEAST AFFECT THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 11, 11:29 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1129 PM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 1 W LAS LOMAS 26.36N 98.79W
05/11/2015 STARR TX LAW ENFORCEMENT
3 FEET OF WATER WAS REPORTED IN FRONT OF WALMART IN THE
LAS LOMAS AREA ALONG HIGHWAY 83.
&&
EVENT NUMBER BRO1500066
BIRCHFIELDLocal storm report, May 12, 12:08 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1208 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG ALTO BONITO 26.31N 98.64W
05/11/2015 STARR TX LAW ENFORCEMENT
STARR COUNTY SHERIFFS OFFICE REPORTS SHINGLES BLOWN OFF
ROOF AND DAMAGE TO WALLS OF STRUCTURE IN COLONIA.
&&
EVENT NUMBER BRO1500067
TOMASELLILocal storm report, May 12, 12:47 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1247 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM FLASH FLOOD MCCOOK 26.48N 98.38W
05/12/2015 HIDALGO TX DEPT OF HIGHWAYS
DEPARTMENT OF PUBLIC SAFETY REPORTS 8 INCHES OF WATER
ON MONTE CRISTO ROAD AND 4 INCHES OF WATER ON FM 681 IN
THE VICINITY OF MCCOOK.
&&
EVENT NUMBER BRO1500068
TOMASELLISpecial weather statement, May 12, 12:56 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1256 AM CDT TUE MAY 12 2015
TXZ252-253-120645-
HIDALGO TX-STARR TX-
1256 AM CDT TUE MAY 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HIDALGO AND SOUTHWESTERN
STARR COUNTIES UNTIL 145 AM CDT...
AT 1255 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER VILLA VERDE...OR OVER KNAPP MEDICAL CENTER...MOVING EAST AT 15
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCALLEN...MISSION...PHARR...SAN JUAN...ALAMO...DONNA...RIO GRANDE
CITY...ROMA...LA ROSITA...-LOS EBANOS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2612 9832 2617 9834 2616 9839 2623 9845
2620 9848 2625 9856 2622 9856 2626 9859
2624 9867 2637 9880 2635 9890 2639 9893
2637 9895 2640 9896 2641 9904 2640 9908
2643 9911 2649 9910 2625 9800 2608 9804
TIME...MOT...LOC 0555Z 272DEG 13KT 2613 9799
GIBBS/BIRCHFIELDSpecial weather statement, May 12, 12:58 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1258 AM CDT TUE MAY 12 2015
TXZ253-255-120645-
HIDALGO TX-INLAND CAMERON TX-
1258 AM CDT TUE MAY 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO AND WEST
CENTRAL CAMERON COUNTIES UNTIL 145 AM CDT...
AT 1257 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WESLACO FIRE DEPARTMENT STATION ONE...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...WESLACO...MERCEDES...LA FERIA...PALM VALLEY POLICE
DEPARTMENT...RANGERVILLE...WESLACO HIGH SCHOOL...COMBES COMMUNITY
CENTER...PROGRESO CITY OFFICES...WESLACO FIRE DEPARTMENT STATION
TWO...KNAPP MEDICAL CENTER...PROGRESO HIGH SCHOOL...WESLACO FIRE
DEPARTMENT STATION ONE...SANTA MARIA...MERCEDES HIGH SCHOOL...
MERCEDES POLICE DEPARTMENT...MID VALLEY AIRPORT...SANTA ROSA HIGH
SCHOOL...LA FERIA HIGH SCHOOL AND SANTA ROSA POLICE DEPARTMENT.
LAT...LON 2603 9779 2605 9779 2605 9786 2607 9786
2606 9787 2607 9789 2606 9793 2607 9793
2606 9794 2608 9805 2626 9804 2629 9773
2603 9774
TIME...MOT...LOC 0557Z 271DEG 13KT 2617 9797
JGGLocal storm report, May 12, 1:02 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
102 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM FLASH FLOOD RIO GRANDE CITY 26.38N 98.83W
05/12/2015 STARR TX LAW ENFORCEMENT
STARR COUNTY SHERIFFS OFFICE REPORTS 6 NEW WATER
RESCUES IN THE LAS LOMAS SUBDIVISION. WATER WAS 1 FOOT
DEEP IN ONE OF THE HOUSES.
&&
EVENT NUMBER BRO1500069
TOMASELLIThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:18 PM CDT | Areal Flood Advisory | BRO | Brooks | 117 min |
| May 11, 7:46 PM CDT | Severe Thunderstorm Warning | BRO | Brooks | 44 min |
| May 11, 7:56 PM CDT | Flash Flood Warning | BRO | Brooks | 2 hr |
| May 11, 8:07 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 23 min |
| May 11, 8:27 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 33 min |
| May 11, 8:30 PM CDT | Severe Thunderstorm Warning | BRO | Brooks | 30 min |
| May 11, 8:50 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Starr | 115 min |
| May 11, 8:56 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo | 64 min |
| May 11, 9:05 PM CDT | Areal Flood Advisory | BRO | Starr | 115 min |
| May 11, 9:14 PM CDT | Special Weather Statement | BRO | Starr | 61 min |
| May 11, 9:23 PM CDT | Flash Flood Warning | BRO | Brooks | 112 min |
| May 11, 9:32 PM CDT | Flash Flood Warning | BRO | Starr | 3 hr |
| May 11, 9:34 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 41 min |
| May 11, 9:48 PM CDT | Flash Flood Warning | BRO | Hidalgo | 3 hr |
| May 11, 9:49 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 41 min |
| May 11, 10:30 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 45 min |
| May 11, 10:52 PM CDT | Special Weather Statement | BRO | Hidalgo | 38 min |
| May 11, 11:41 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 49 min |
| May 11, 11:48 PM CDT | Flash Flood Warning | BRO | Hidalgo | 3 hr |
| May 12, 12:09 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 51 min |
| May 12, 12:24 AM CDT | Flash Flood Warning | BRO | Starr | 3 hr |
| May 12, 12:50 AM CDT | Flash Flood Warning | BRO | Hidalgo | 115 min |
| May 12, 12:56 AM CDT | Special Weather Statement | BRO | Starr | 49 min |
| May 12, 12:58 AM CDT | Special Weather Statement | BRO | Hidalgo | 47 min |
| May 12, 1:13 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo | 47 min |
| May 12, 1:36 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 39 min |
| May 12, 1:40 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 2 hr |
| May 12, 2:00 AM CDT | Special Marine Warning | BRO | 2 hr | |
| May 12, 2:07 AM CDT | Flash Flood Warning | BRO | Brooks | 113 min |
| May 12, 2:22 AM CDT | Special Weather Statement | BRO | Brooks | 38 min |
| May 12, 2:25 AM CDT | Special Weather Statement | BRO | Cameron | 65 min |
| May 12, 3:35 AM CDT | Special Marine Warning | BRO | 85 min | |
| May 12, 3:41 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 6 hr |
| May 12, 3:49 AM CDT | Areal Flood Warning | BRO | Brooks | 6 hr |
| May 12, 4:58 AM CDT | Special Marine Warning | BRO | 62 min | |
| May 12, 5:56 AM CDT | Areal Flood Advisory | BRO | Kenedy, Willacy | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.